# SDR AWXA960239

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Ws 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7805 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND RIGHT WING FIXED LEADING EDGE RIB AT LEADING EDGE STA 208 GOUGED ON LOWER SURFACE FROM SEAL RETAINER ON NR 4 K-FLAP T/R CLOSURE DOOR.  REPAIRED RT WING L/E RIB AT L/E STA 208, IAW ER 3-57-21-14.  TCO-PAN-941354RR AND 737-SL-57-27.    ACFT TT:  34,284.  ACFT TC:  22,222.  (X)
